# SDR SWIA201743726

- Difficulty date: August 8, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 38,163 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 564-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED BS 564 - 621, LBL 43.  REMOVED AND REPLACED THE DOOR SILL IAW SRM.
